Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 1, Pages 188–208 (Mi zvmmf4819)  

This article is cited in 3 scientific papers (total in 3 papers)

Construction of numerical algorithms for the ballistic diode problem

A. M. Blokhina, A. S. Ibragimovab, B. V. Semisalovb

a Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, pr. Akademika Koptyuga 4, Novosibirsk, 630090 Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090 Russia

Abstract: Numerical algorithms for finding stationary solutions to a hydrodynamic model of charge transport in semiconductors are proposed and described in detail.

Key words: hydrodynamic model, ballistic diode, stabilization method, nonstationary regularization, predictor-corrector scheme, cubic interpolation spline, orthogonal sweep method.

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:1, 180–200

Bibliographic databases:

UDC: 519.634
Received: 23.04.2009

Citation: A. M. Blokhin, A. S. Ibragimova, B. V. Semisalov, “Construction of numerical algorithms for the ballistic diode problem”, Zh. Vychisl. Mat. Mat. Fiz., 50:1 (2010), 188–208; Comput. Math. Math. Phys., 50:1 (2010), 180–200

Citation in format AMSBIB
\Bibitem{BloIbrSem10}
\by A.~M.~Blokhin, A.~S.~Ibragimova, B.~V.~Semisalov
\paper Construction of numerical algorithms for the ballistic diode problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 1
\pages 188--208
\mathnet{http://mi.mathnet.ru/zvmmf4819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681142}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..180B}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 1
\pages 180--200
\crossref{https://doi.org/10.1134/S0965542510010148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277336400014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76649091647}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4819
  • http://mi.mathnet.ru/eng/zvmmf/v50/i1/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Blokhin, B. V. Semisalov, “On an algorithm for finding the electric potential distribution in the DG-MOSFET transistor”, Comput. Math. Math. Phys., 53:6 (2013), 798–822  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. M. Blokhin, B. V. Semisalov, “Chislennoe reshenie zadachi o perenose zaryada v tranzistore DG-MOSFET”, Matem. modelirovanie, 26:8 (2014), 126–148  mathnet
    3. Blokhin A., Semisalov B., “A New Approach to Numerical Simulation of Charge Transport in Double Gate-Mosfet”, Appl. Math. Comput., 342 (2019), 206–223  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:295
    Full text:107
    References:34
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021